# SDR SWAA2021062920379

- Difficulty date: March 10, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 61,697 hours, 36,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 312-344 Lbl64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FORWARD ENTRY DOOR SCUFF PLATE INBOARD SUPPORT AT B.S. 312-344; L.B.L. 64; W.L. 208.1. / REMOVED CORROSION FROM FED I/B SCUFF PLATE SUPPORT BS312-344 LBL64 WL208.1; ORIGINAL THICKNESS .080' MAX MAT REMOVED 5' X 1' X .010' REMAINING THICKNESS IS .070' FOUND TO BE OUT OF LIMITS; REMOVED AND REPLACED SUPPORT ANGLE IAW SRM 53-10-15-01-1; SRM 53-10-15-1A-1 AND DWG# 141A8112. 84632U; 12MAR20.
